You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Applicationes Mathematicae
1976-1977/15/1
The number of orthogonal Latin squares
Download
PDF
- The number of orthogonal Latin squares
Article
Original scientific text
Title
ENG
POL
The number of orthogonal Latin squares
Liczba ortogonalnych kwadratów łacińskich
Authors
K. Szajowski
1
Affiliations
Wrocław
Applicationes Mathematicae
1976-1977/15/1
Citation
Export to PBN
, Opens in new tab
Share
Pages:
85-102
Main language of publication
English
Published
1976
Exact and natural sciences
mathematics